Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 1, Pages 89-94

Integral inequalities of Gronwall type for piecewise continuous functions

Drumi D. Bainov1 and Snezhana G. Hristova2

1Medical University of Sofia, P.O. Box 45, Sofia 1504, Bulgaria
2Plovdiv University “Paissii Hilendarski”, Tsar Asen Str., 24, Plovdiv 4000, Bulgaria

Received 1 March 1995; Revised 1 March 1996

Copyright © 1997 Drumi D. Bainov and Snezhana G. Hristova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we generalize the integral inequality of Gronwall and study the continuous dependence of the solution of the initial value problem for nonlinear impulsive integro-differential equations of Volterra type on the initial conditions.